Anyone had irritability with Lunesta

Discussion in 'Fibromyalgia Main Forum' started by Ellieneiva, Apr 13, 2007.

  1. Ellieneiva

    Ellieneiva New Member

    I took Lunesta last night and felt really wierd today.
    Don't know if it's the Lunesta or the D-ribose.
    I feel really irritable, a little dizzy, extremely sensitive.
    Anyone feel this way on lunesta and what would you suggest instead if it is the lunesta?
    Thanks!
  2. jashoemaker

    jashoemaker New Member

    I've been on Lunesta (2 mg) nearly every night for the past year. I've found it to be the best medicaton that gets me through the whole night. The main side effect I've noticed is a bitter taste in my mouth. I do feel pretty groggy in the mornings, but I actually feel that way without the Lunesta too, maybe because I have chronic daily headaches and always wake up with them. I don't think it makes me irritable, though.

    As always, it is difficult to know where to attribute my many symptoms! I would give it a try for maybe a week and certainly adjust the doseage as you need. Even 0.5 mg may be all you need.

    Good luck!
  3. itzmede

    itzmede New Member

    I feel great the when I wake up, after taking Lunesta. No side effects other than the bitter mouth as mentioned above. Take care....
  4. Didoe

    Didoe New Member

    started with 10mg ambien
    doc insisted on me using his samples of lunesta when i asked for a refill on the ambien
    lunesta had me hung over in the morning, bitter taste that came and went and never left no matter what i ate or drank
    back on ambien 12.5 mg and a different doctor:)
    i'm in so much pain and exhaustion from pain that i usually sleep, except when woken up, from pain.